# SDR VNAA202403070012

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: CDSP20197C760
- Condition: Corroded
- Location: Zone 200
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD-MOST MOUNTING AREA ON THE FLOOR IS SEVERELY CORRODED/DAMAGE AND REQUIRES REPLACEMENT.   INSTALLED NEW SERVICEABLE FITTING P/N: CDSP2019-7C-760 AT GALLEY FWD-MOST MOUNTING AREA IAW CRJ900 SRM 51-41-02-001-001-A01.     CDSP2019-7C-760
